Doctor insights on:
Minocycline Stopped Working
Minocycline worked wonders for rosacea. It stopped working after 8months.Switched to doxy 2 months ago- useless. Can I go back to mino?
If I stop taking doxycycline, how long before levlen (ethinyl estradiol and levonorgestrel) works?
Acne: You need to discuss termination of therapy with your doctor. Normally it takes several months for the treatment to adequately control acne. Then a person may need to be on it for a number of years until they grow out of acne. Then the medication can be tapered and discontinued. If you stop it too soon after a month or two the acne will return. ...Read more
I am taking Gianvi(birth control generic for yaz). Will Cipro, (ciprofloxacin) Cephalexin, or a zpack effect my birth control?
Suffering from dep/anx. Was on effexor (venlafaxine) stoppped working dr upped dose got BP and tapered to prozac its not working after 8 weeks. I am scared?
Seek CBT therapy: I hope you can find a good CBT therapist that you feel good with to help you as the search for an effective pill proceeds. If you find one, it will optimize the benefits and if not, it will do the best job for you. You'll learn how to handle things and manage the symptoms and understand yourself better. Best! ...Read more
Suffering from severe flushing(or blushing). Propananol worked great but stopped working after a few months. Why did it stop working?
Not at all: unusual to have "tachyphylaxix"a fancy term for the same dose of a medication not working after a while. Two ways to "deal" with tthis 1. raise dose/or frequency of the medication (IF TOLERATED) 2. STOP medication for a week ("Medication Vacation") the restart. Sometime SWITCHING to another similar medication will do it! SPEAK WITH YOUR PRESCRIBING PROVIDER Hope this helps! Dr Z ...Read more
Check with your Dr: You don't tell us why UR taking Erythromycin in the first place, how long youhave been taking it or duration of the prescription. U obviously saw a health care provider who gave U prescription in first place. It would be logical to cosult that person. Send us details if you can't afford a return visit to Ur Dr. ...Read more
Side effects: Please specify what side effects you are experiencing so we can better answer your question. ...Read more
Yes: There is one important potential interaction. It can increase the risk of pseudo tumor cerebri which is an abnormal amount of pressure in the cerebrospinal fluid that surrounds the brain and spinal cord. Altho this is a relatively rare condition, it can be dangerous and lead to permanent visual loss and brain damage. ...Read moreSee 1 more doctor answer
50mg trazodone stopped working (sleep). Then took 75mg, again stopped working. Doc said i could go up to 150mg. Worried i will become dependent. Help.
Actually it is not: Ucommon to require higher doses of trazodone. Here are some sleep hygiene tips to use. 1. Keep a regular bedtime & wakening time (to include weekends). Get up the same time each day, regardless of what time you fell asleep. 2. Make a regular, relaxing bedtime routine. Relaxing rituals prior to bedtime may include a warm bath or shower, aromatherapy, reading, or listening to gentle music. >. ...Read moreSee 1 more doctor answer
No: The pills do not lose effectiveness.Get a more detailed answer ›
50mg pristiq (desvenlafaxine) (depression anxiety) seemed to lose effectiveness after 3 months 100 stopped working after another 3 on 150 now will this keep happening?
Consider change: There is no evidence that anything over 100mg has more effectiveness in studies. MDs will try higher dosages as tolerability allows as off label use. I would consider adding a second medication depending on what residual symptoms recur, or try adding deplin. ...Read more
Generally 2-4 weeks: Most antidepressants take 2-4 weeks. Some people, esp with panic attacks may notice worsening before improvement. If there is no improvement after 4 weeks adjustments or med changes would be indicated. Tell your prescriber if you feel worse initially as there might be something to help. ...Read moreSee 1 more doctor answer
I've been on depo for a year, been taking minocycline for 7 months and have experienced weight gain since taking mino. Should i stop using it?
- Talk to a doctor live online for free
- Minocycline not working
- Trazodone stopped working
- Ambien stopped working
- Ask a doctor a question free online
- Orencia stopped working
- Zoloft stopped working
- Gabapentin stopped working
- Dexilant stopped working
- Talk to a dermatologist online for free